# SDR SWAA2022032547892

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 21,611 hours, 9,427 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO PIT R/H AFT BULKHEAD SUPPORT HAS CORROSION BS 520 RBL 25 WL 156 / AFTER EVALUATION OF THE CORROSION DAMAGE ON THE FWD CARGO R/H AFT BULKHEAD SUPPORT FOUND TO BE OUT OF ALLOWABLE LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM. REMOVED AND REPLACED THE FWD CARGO AFT R/H BULKHEAD SUPPORT PO# 765457 STA 520 RBL 25 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 143A9481.
